# SDR DALA2019112216846

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 63,754 hours, 24,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6641080) DURING INSPECTION FOUND FLOOR PROXIMITY EMER LIGHT FWD OF AFT RH LAV INOPERATIVE. REMOVED AND REPLACED FLOOR PROXIMITY EMERGENCY LIGHT ASSY REF B737 WDM 33-51. OPS CHECK GOOD.
